MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXCEL CARE SURFACE; BARIATRIC BED

BAXTER HEALTHCARE CORPORATION EXCEL CARE SURFACE; BARIATRIC BED
Model Number P624A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter user manual, perform annual preventive maintenance procedures to make sure all excel care es bariatric bed and excel care bariatric therapy system components are functioning as originally designed.Pay particular attention to safety features such as electrical power cords for fraying, damage, and proper grounding.If damage has occurred to the power cord, immediately remove the bed from service, and contact the applicable maintenance personnel.Failure to do so could cause injury or damage.A search of the baxter maintenance records showed baxter performed preventive maintenance on this bed on july 18, 2025.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report stating that excelcare frame power cord had damage with exposed copper wires.The bed was located at the account and occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
EXCEL CARE SURFACE
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23393469
Report Number1824206-2025-01880
Device Sequence Number15962180
Product Code OSI
UDI-Device Identifier00887761013384
UDI-Public(01)00887761013384
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP624A
Device Catalogue NumberP624A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown